# SDR DALA2025111908477

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 80,808 hours, 31,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AFTER CLOSING 2L MAIN DOOR COULD NOT ARM DOOR FOR DEPARTURE.  DOOR ARMING HANDLE APPEARS TO BR JAMMED.   REMOVED DEBRIS FROM FWD ARMING LOCK AND REPOSITIONED D= RING . DOOR NOW OPS AND ARMS NORMAL. (7023452)
